# SDR CA951219103

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747475
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 69B112566
- Condition: Sheared
- Location: Flap Carriage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ROUTINE INSPECITON AND RETORQUE OF THE MAIN FLAP CARRIAGE SPINDLE RETAINING NUTS, THE #1 T.E.  FLAP SPINDLE NUT RETAINER HAD FALLEN OUT OF POSITION AND DAMAGED THE STRUCTURE.  INSPECTION REVEALED THAT THE RETAINER NUT LOCK BOLT HAD SHEARED DUE TO HYDROGEN EMBRITTLEMENT OF THE BOLT.  REPLACED.
